Masturbating to Avoid Acne While Taking Finasteride?

Hi Doctor,

I’m 23. I’ve been taking Proscar 5mg for over 6 months and see some improvement. However, I keep getting mild acne. When I stop the medication, the acne stops. However, recently I started masturbating observed the acne stopped even during medication. Are the two activities connected? Do I continue masturbating to avoid acne? Please advice, thanks.

That’s quite a question…

If you are taking Proscar (finasteride 5mg) for the treatment of hair loss you are over doing it and overdosing. You should take one quarter tablet of Proscar a day. You will not gain any benefit by taking the extra dose.

I do not see any correlation between acne and masturbating. And I highly doubt you just started masturbating to observe this phenomenon and must be pulling my leg on this aspect of your question.

Tags: masturbation, masturbating, acne, propecia, proscar, finasteride, hairloss, hair loss
Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =